View Full Version : Anyone have problems with mangesium supplements?
02-25-2005, 09:40 PM
Hi all. I have been taking magnesium supplements and i noticed that when I do it seems like I get constipated, which is very strange..then of course I have to urinate more. just wondering if anyone knows anything about certain supplements and how they can affect your bladder? Thanks all.
02-27-2005, 02:49 PM
I take magnesium supplements. They make me constipated. I take fiber to balance things out.
02-28-2005, 02:01 AM
I have never been able to take that supplement because it makes me feel nausea. I know a lot of vitamins cause problems with the bladder. Many people try taking children's vitamins.
02-28-2005, 02:30 AM
I never take trace metal supplements (iron, zinc, magnesium, etc) -- I cannot tolerate them because I become very nauseated each time. I do take a multivitamin, which doesn't both me too much... however, I take it every other day and that seems to reduce the effects on my bladder.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.